# SDR DALA2025062304668

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 CORROSION ON FLOOR SUPPORT BEAM AND ANGLE BTW. STA. 1660 TO 1680 AND LBL.56 AT L4 DOOR LOWER SILL ALSO CORROSION ON FLOOR SUPPORT BEAM BTW. STA. 1640 TO 1660 AND RBL .56 AT R4 DOOR LOWER SILL REA OF PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00471, CORROSION LEVEL 2: FLOOR SUPPORT BEAM AND ANGLE BTW. STA. 1660 TO 1680 AND LBL.56 ALSO ON FLOOR SUPPORT BEAM BTW. STA. 1640 TO 1660 AND RBL.56 WERE REPLACED PER B757- 200 SRM 51-40-05-0GB757-200 AND SRM 51-40-02-0G. PAR 7. (1036345)
